KAREN TORDJMAN, M.D.; IDO KATZ, M.D.; MICHAEL BURSZTYN, M.D.; TALMA ROSENTHAL, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: First reported by Rotmensch and associates (1), amiodarone pulmonary toxicity is now well known for its life-threatening potential. Due to accumulating information on amiodarone hepatotoxicity, it is regrettable that these authors did not pursue this point, although elevation of hepatic enzymes was the commonest laboratory abnormality encountered in their series (2). We report a case of fatal cirrhosis in a patient treated with amiodarone for over 4 years.
A 76-year-old woman had received an average daily dose of 200 mg of amiodarone for recurrent supraventricular tachycardia since December 1979. She was otherwise healthy; results of a physical
TORDJMAN K, KATZ I, BURSZTYN M, et al. Amiodarone and the Liver. Ann Intern Med. 1985;102:411–412. doi: https://doi.org/10.7326/0003-4819-102-3-411_2
Download citation file:
Published: Ann Intern Med. 1985;102(3):411-412.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use